Tsukuba Journal of Mathematics

On $D$-paracompact $p$- and $\Sigma$-spaces

Takemi Mizokami and Norihito Shimane

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 22, Number 2 (1998), 379-392.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163589

Digital Object Identifier
doi:10.21099/tkbjm/1496163589

Mathematical Reviews number (MathSciNet)
MR1650590

Zentralblatt MATH identifier
0913.54019

Citation

Shimane, Norihito; Mizokami, Takemi. On $D$-paracompact $p$- and $\Sigma$-spaces. Tsukuba J. Math. 22 (1998), no. 2, 379--392. doi:10.21099/tkbjm/1496163589. https://projecteuclid.org/euclid.tkbjm/1496163589


Export citation